# SDR SIMA200731801

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inoperative
- Location: Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

STANDBY ALTIMETER GAUGE INOP AFTER TO.  A/C RETURNED TO FIELD.  NO OVERWEIGHT LANDING.
